# SDR HEEA968407

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blades
- Part number: 355A12004008
- Condition: Wont Balance
- Location: T/R
- Part time: 1,233 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HIGH FREQUENCY VIBRATION.  T/R VIBRATION WAS CHECKED AND FOUND OVER 2 IPS AND COULD NOT BALANCE BELOW .7 IPS.
